Documents

DOI

We study the asymptotic behavior of the marginal expected shortfall when the two random variables are asymptotic independent but positively associated, which is modeled by the so-called tail dependent coefficient. We construct an estimator of the marginal expected shortfall, which is shown to be asymptotically normal. The finite sample performance of the estimator is investigated in a small simulation study. The method is also applied to estimate the expected amount of rainfall at a weather station given that there is a once every 100 years rainfall at another weather station nearby.

Original languageEnglish
Pages (from-to)1-28
Number of pages28
JournalScandinavian Journal of Statistics
DOIs
Publication statusE-pub ahead of print - 2019

    Research areas

  • asymptotic independence, marginal expected shortfall, tail dependence coefficient

ID: 54760382